# SDR ABXA20150501064

- Difficulty date: May 1, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3120
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY STATION 434R TO 676R, STRINGER 2R MULTIPLE SCRATCHES.  REQUEST ENGINEERING EVALUATION.  MEASURED ALL SCRATCHES, SEE PARTIAL WORK ON BACK FOR EXACT MEASUREMENTS.  REPAIRED SCRATCHES IAW 53-30-71 & REA B653-61512-MR.  SDR INFO, PN 143T3120, PART NAME, SKIN, EXACT FS & BS LOCATION ON ACFT 552 - 571.  EXACT STRINGER & WS LOCATION ON ACFT STRINGER 2R.  ACFT WAS GNDED.
